# SDR MASA200501079

- Difficulty date: December 24, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 9,311 hours, 8,600 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Lack Of Lube
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7200 IAD - AIRCRAFT ABORTED TAKEOFF FOR IDG NR 2 FAULT WITH GEN 2 OFF MESSAGE.  MAINTENANCE SERVICED THE IDG AND OPS CHECK NORMAL.
